# SDR CA100125008

- Difficulty date: January 22, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 44,261 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 1149200041
- Condition: Chafed
- Location: Fuel System
- Part time: 45,021 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THERE WAS A FUEL LINE ON BOTH SIDES OF THE AIRPLANE THAT WAS FOUND TO BE SEVERELY CHAFED. THIS FUEL LINE IS LOCATED AT THE BACK OF THE MLG WHEEL WELL. THE LINE ON BOTH SIDES (LT & RT) WERE REPLACED.  THIS LINE WAS DISCOVERED DURING A REPLACEMENT OF THE INBD MLG WHEEL.
